3-extremal holomorphic maps and the symmetrised bidisc

Agler, J, Lykova, ZA and Young, NJ (2015) 3-extremal holomorphic maps and the symmetrised bidisc. Journal of Geometric Analysis, 25 (3). pp. 2060-2102. ISSN 1050-6926



  • Agler, J
  • Lykova, ZA
  • Young, NJ
Copyright, Publisher and Additional Information: © 2014, Mathematica Josephina, Inc. This is an author produced version of a paper published in Journal of Geometric Analysis. The final publication is available at Springer via http://dx.doi.org/10.1007/s12220-014-9504-3. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Extremal holomorphic maps; Symmetrised bidis; G-inner functions; Holomorphic interpolation; Invariant distances; μ-synthesis
  • Published: July 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
Newcastle University/EPSRCBH 122321
Depositing User: Symplectic Publications
Date Deposited: 17 Feb 2016 13:43
Last Modified: 31 Jan 2018 19:41
Published Version: http://dx.doi.org/10.1007/s12220-014-9504-3
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s12220-014-9504-3

Share / Export